Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Vesicare cause memirt loss?

I believe that my 93-year-old mother took 2-5 mg Vesicare Tuesday. She has dementia, has had a stroke that resulted in seizures and is taking medication for both. The day after taking a whole Vesicare in the AM, I think that she seemed more spacey, forgetful. In addition to fearing bad effects from the 10 mg of Vesicare I m concerned that the whole Vesicare may be causing increasing signs of dementia! No thank you. I m not paying for information. I ll talk to he primary later today!
Sat, 14 Jul 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Mental/mood changes (such as confusion, hallucinations) may possible with above drug if she is suffering please consult your physician he will examine and treat you with alternate medicine.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sCould Veicare use cause a breakout. It seems to be centered around both elbows and below on my arms, and even on my hands. I have had some random...